American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46J99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Fulvio Ricci and Joan Verdera. Duality in spaces of finite linear combinations of atoms. Trans. Amer. Math. Soc. 363 (2011) 1311-1323. MR 2737267.
Abstract, references, and article information   
View Article: PDF

[2] Brian Forrest. Amenability and the structure of the algebras $A\sb p(G)$ . Trans. Amer. Math. Soc. 343 (1994) 233-243. MR 1181182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Brian Forrest. Complemented ideals in the Fourier algebra and the Radon Nikod\'ym property . Trans. Amer. Math. Soc. 333 (1992) 689-700. MR 1112546.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] F. Ghahramani, A. T. Lau and V. Losert. Isometric isomorphisms between Banach algebras related to locally compact groups . Trans. Amer. Math. Soc. 321 (1990) 273-283. MR 1005079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] F. Ghahramani. The group of automorphisms of $L\sp 1(0,1)$ is connected . Trans. Amer. Math. Soc. 314 (1989) 851-859. MR 937244.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] David Gurarie. Representations of compact groups on Banach algebras . Trans. Amer. Math. Soc. 285 (1984) 1-55. MR 748829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] P. H. Flinn and R. R. Smith. $M$-structure in the Banach algebra of operators on $C\sb{0}(\Omega )$ . Trans. Amer. Math. Soc. 281 (1984) 233-242. MR 719668.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] G. S. Jordan, Olof J. Staffans and Robert L. Wheeler. Local analyticity in weighted $L\sp{1}$-spaces and applications to stability problems for Volterra equations . Trans. Amer. Math. Soc. 274 (1982) 749-782. MR 675078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Hugh E. Warren. Analytic equivalence in the disk algebra . Trans. Amer. Math. Soc. 192 (1974) 219-226. MR 0333742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Robert C. Busby, Irwin Schochetman and Harvey A. Smith. Integral operators and the compactness of induced representations . Trans. Amer. Math. Soc. 164 (1972) 461-477. MR 0295099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1